CSpace

Browse/Search Results:  1-10 of 192 Help

Selected(0)Clear Items/Page:    Sort:
A class of smooth exact penalty function methods for optimization problems with orthogonality constraints 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 37
Authors:  Xiao, Nachuan;  Liu, Xin;  Yuan, Ya-xiang
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Orthogonality constraint  Stiefel manifold  augmented Lagrangian method  
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Analysis of a hybridizable discontinuous Galerkin scheme for the tangential control of the Stokes system 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 6, 页码: 2229-2264
Authors:  Gong, Wei;  Hu, Weiwei;  Mateos, Mariano;  Singler, John R.;  Zhang, Yangwen
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Tangential Dirichlet boundary control  Stokes equations  hybridizable discontinuous Galerkin method  
Network flows that solve least squares for linear equations 期刊论文
AUTOMATICA, 2020, 卷号: 120, 页码: 12
Authors:  Liu, Yang;  Lou, Youcheng;  Anderson, Brian D. O.;  Shi, Guodong
Favorite  |  View/Download:3/0  |  Submit date:2020/11/18
Distributed algorithms  Linear equation  Least-squares solutions  
Asymptotic efficiency and probabilistic error bound for maximum likelihood-based identification of finite impulse response systems with binary-valued observations and unreliable communications 期刊论文
INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2020, 页码: 18
Authors:  Guo, Jin;  Cheng, Jing;  Xue, Wenchao;  Zhao, Yanlong
Favorite  |  View/Download:5/0  |  Submit date:2020/10/12
binary-valued observations  FIR systems  packet losses  parameter identification  transmission errors  
Optimal quadratic element on rectangular grids for H-1 problems 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 25
Authors:  Zeng, Huilan;  Zhang, Chen-Song;  Zhang, Shuo
Favorite  |  View/Download:5/0  |  Submit date:2020/10/12
Optimal quadratic element  Rectangular grids  Boundary value problem  Eigenvalue problem  Lower bound  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:7/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus